# SDR TSAA20230606029

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/75 CORROSION AT RH WING I/B AFT FLAP LOWER NOSE SKIN BETWEEN WBL 120 AND WBL 146.  ALL CORROSION REMOVED AT RH WING I/B AFT FLAP LOWER NOSE SKIN BETWEEN WBL 120 & WBL 146.  REMOVED 0.007" MATERIAL AND REMAINING 0.009" OVER LIMIT. PERFORM REPAIR I.A.W. B737-300 SRM 57-53-01 REPAIR 4 (R130).
